# SDR QXEA2010122000922

- Difficulty date: December 16, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 17,125 hours, 17,151 cycles
- Engine: Pwc PW150A
- System (JASC): 5200 · Doors
- Part: Hinge
- Condition: Dirty
- Location: Alt Mlg Access
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR ALTERNATE EXTENSION DOOR ON FLOOR IS VERY HARD TO OPEN. CLEANED AND LUBED ALTERNATE EXTENSION DOOR HINGE AS REQUIRED. DOOR OPS CHECKED GOOD. RETURNED TO SERVICE.  NO PARTS REPLACED.
